# SDR MWEA95232

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5241 · Galley Doors
- Part: Door Pan
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, A CRACK WAS FOUND IN THE GALLEY SERVICE DOOR PAN SKIN .75 INCH LONG.  THE CRACK RUNS FROM THE FWD PAN SKIN (IN THE NR 1 PAN AREA) AND TERMINATES IN THE BOTTOM FWD DOOR STOP HOLE.  INSTALLED DOUBLER ON DOOR PAN PER SRM 52-03, FIG. 3.
